×

zbMATH — the first resource for mathematics

Some remarks on the extended domain of Fourier transform. (English) Zbl 0166.09903

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Aronszajn and P. Szeptycki, On general integral transformations, Math. Ann. 163 (1966), 127 – 154. · Zbl 0171.12402 · doi:10.1007/BF02052846 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.